Analytical nonlinear model for permanent magnet synchronous machine incorporating saturation saliencies

Publication Type:
Conference Proceeding
2010 International Conference on Electrical Machines and Systems, ICEMS2010, 2010, pp. 1014 - 1019
Issue Date:
Full metadata record
Files in This Item:
Filename Description Size
Thumbnail2010003117OK.pdf749.23 kB
Adobe PDF
This paper investigates the nonlinear model of the permanent magnet synchronous machines (PMSMs). In order to incorporate the structural and saturation saliencies, two parameters are defined to indicate the saturation ratios. An analytical model is deriv
Please use this identifier to cite or link to this item: